# SDR DALA2022041302590

- Difficulty date: April 10, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 88,927 hours, 40,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 DURING SERVICE CHECK FOUND 1R DOOR ASSIST BOTTLE OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED R1 DOOR ASSIST BOTTLE PER B757 AMM 52-11. (8756798)
